RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyubich, Yurii Il'ich

Statistics Math-Net.Ru
Total publications: 76
Scientific articles: 69

Number of views:
This page:2229
Abstract pages:14598
Full texts:6849
References:423
E-mail:

http://www.mathnet.ru/eng/person21744
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:lyubich.yuri-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/199246

Publications in Math-Net.Ru
2009
1. R. S. Ismagilov, Yu. I. Lyubich, “Family of Quaternion Norms with Isometry Group $\mathbb Z_2$ in General Position”, Mat. Zametki, 86:2 (2009),  310–313  mathnet  mathscinet  zmath; Math. Notes, 86:2 (2009), 282–285  isi  scopus
2008
2. R. S. Ismagilov, Yu. I. Lyubich, “Quaternion Normed Space with Isometry Group $\mathbb{Z}_2$”, Funktsional. Anal. i Prilozhen., 42:3 (2008),  90–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 42:3 (2008), 239–241  isi  scopus
2004
3. Yu. I. Lyubich, O. A. Shatalova, “Isometric embeddings of finite-dimensional $\ell_p$-spaces over the quaternions”, Algebra i Analiz, 16:1 (2004),  15–32  mathnet  mathscinet  zmath; St. Petersburg Math. J., 16:1 (2005), 9–24
2003
4. Yuri Lyubich, “Sturm–Liouville problem with a distributed condition”, Mat. Fiz. Anal. Geom., 10:3 (2003),  290–300  mathnet  mathscinet  zmath
2002
5. Yuri I. Lyubich, “Gauss type complex quadrature formulae, power moment problem and elliptic curves”, Mat. Fiz. Anal. Geom., 9:2 (2002),  128–145  mathnet  mathscinet  zmath
2000
6. Yu. I. Lyubich, “Два замечательных предела”, Mat. Pros., Ser. 3, 4 (2000),  145–153  mathnet
1999
7. Yu. I. Lyubich, “All ultranormal stochastic Bernstein mappings are regular”, Algebra i Analiz, 11:2 (1999),  109–141  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:2 (2000), 285–313
1998
8. Yu. I. Lyubich, O. A. Shatalova, “Almost Euclidean Planes in $\ell_p^n$”, Funktsional. Anal. i Prilozhen., 32:1 (1998),  76–78  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:1 (1998), 59–61  isi
1997
9. Yu. I. Lyubich, “Ultranormal Case of the Bernstein Problem”, Funktsional. Anal. i Prilozhen., 31:1 (1997),  77–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:1 (1997), 60–62  isi
1989
10. Vu Quok Phong, Yu. I. Lyubich, “On the spectral mapping theorem for a one-parameter group of operators”, Zap. Nauchn. Sem. LOMI, 178 (1989),  146–150  mathnet  mathscinet  zmath; J. Soviet Math., 61:2 (1992), 2035–2037
1988
11. Yu. I. Lyubich, “Linear functional analysis”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 19 (1988),  5–305  mathnet  mathscinet  zmath
12. Yu. I. Lyubich, “Toward a Mathematical Theory of Hypercycles”, Probl. Peredachi Inf., 24:1 (1988),  89–101  mathnet  mathscinet  zmath; Problems Inform. Transmission, 24:1 (1988), 68–78
1986
13. Yu. I. Lyubich, “On the dynamics of hypercycles”, Dokl. Akad. Nauk SSSR, 288:6 (1986),  1301–1304  mathnet  mathscinet  zmath
1983
14. Yu. I. Lyubich, “A remark on the stability of complex dynamical systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 10,  49–50  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:10 (1983), 62–64
1980
15. L. A. Kun, Yu. I. Lyubich, “Convergence to Equilibrium in a Polylocus Polyallele Population with Additive Selection”, Probl. Peredachi Inf., 16:2 (1980),  92–102  mathnet  mathscinet  zmath; Problems Inform. Transmission, 16:2 (1980), 152–161
16. Yu. I. Lyubich, G. D. Maistrovskii, Yu. G. Ol'khovskii, “Selection-Induced Convergence to Equilibrium in a Single-Locus Autosomal Population”, Probl. Peredachi Inf., 16:1 (1980),  93–104  mathnet  mathscinet  zmath; Problems Inform. Transmission, 16:1 (1980), 66–75
1979
17. L. A. Kun, Yu. I. Lyubich, “Convergence to equilibrium under the action of additive selection in a multilocus multiallelic population”, Dokl. Akad. Nauk SSSR, 249:5 (1979),  1052–1055  mathnet  mathscinet  zmath
18. Yu. I. Lyubich, “A topological approach to a problem in mathematical genetics”, Uspekhi Mat. Nauk, 34:6(210) (1979),  53–58  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:6 (1979), 60–66
1978
19. Yu. I. Lyubich, “18.5. On uniqueness theorem for the mean periodic functions”, Zap. Nauchn. Sem. LOMI, 81 (1978),  166  mathnet; J. Soviet Math., 26:5 (1984), 2206
1977
20. A. A. Krapivin, Yu. I. Lyubich, “Estimates of Lipschitz constants for polynomial operators in a simplex”, Dokl. Akad. Nauk SSSR, 234:3 (1977),  528–531  mathnet  mathscinet  zmath
21. Yu. I. Lyubich, “Proper Bernstein Populations”, Probl. Peredachi Inf., 13:3 (1977),  91–100  mathnet  mathscinet  zmath; Problems Inform. Transmission, 13:3 (1977), 228–235
22. Yu. I. Lyubich, “Bernshtein algebras”, Uspekhi Mat. Nauk, 32:6(198) (1977),  261–262  mathnet  mathscinet  zmath
23. Yu. I. Lyubich, “Nilpotency of commutative Engel algebras of dimension $n\leqslant 4$ over $R$”, Uspekhi Mat. Nauk, 32:1(193) (1977),  195–196  mathnet  mathscinet  zmath
1976
24. Yu. I. Lyubich, G. D. Maistrovskii, Yu. G. Ol'khovskii, “Convergence to equilibrium under the action of selection in a single locus population”, Dokl. Akad. Nauk SSSR, 226:1 (1976),  58–60  mathnet  mathscinet  zmath
1975
25. Yu. I. Lyubich, “The structure of Bernšteĭn populations of type $(2,n-2)$”, Uspekhi Mat. Nauk, 30:1(181) (1975),  247–248  mathnet  mathscinet  zmath
1974
26. V. I. Lomonosov, Yu. I. Lyubich, V. I. Matsaev, “Duality of spectral subspaces and conditions for the separation of the spectrum of a bounded linear operator”, Dokl. Akad. Nauk SSSR, 216:4 (1974),  737–739  mathnet  mathscinet  zmath
27. V. M. Kirzhner, Yu. I. Lyubich, “An evolutionary equation and limit theorem for general genetic systems without selection”, Dokl. Akad. Nauk SSSR, 215:4 (1974),  776–779  mathnet  mathscinet  zmath
28. Yu. I. Lyubich, “Two-level Bernsteinian populations”, Mat. Sb. (N.S.), 95(137):4(12) (1974),  606–628  mathnet  mathscinet  zmath; Math. USSR-Sb., 24:4 (1974), 593–615
1973
29. Yu. I. Lyubich, “On the mathematical theory of heredity”, Dokl. Akad. Nauk SSSR, 209:5 (1973),  1028–1030  mathnet  mathscinet  zmath
30. Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman, “On representations with a separable spectrum”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  52–61  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 129–136
31. D. L. Gurarii, Yu. I. Lyubich, “An infinite-dimensional theorem analogous to Lie's weight theorem”, Funktsional. Anal. i Prilozhen., 7:1 (1973),  41–44  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:1 (1973), 34–36
32. Yu. I. Lyubich, “Structure of Bernshtein populations of type $(n-1,1)$”, Uspekhi Mat. Nauk, 28:5(173) (1973),  247–248  mathnet  mathscinet  zmath
1971
33. Yu. I. Lyubich, V. I. Matsaev, G. M. Feldman, “On the separability of the spectrum of a representation of a locally compact abelian group”, Dokl. Akad. Nauk SSSR, 201:6 (1971),  1282–1284  mathnet  mathscinet  zmath
34. Yu. I. Lyubich, “On the spectrum of a representation of an abelian topological group”, Dokl. Akad. Nauk SSSR, 200:4 (1971),  777–780  mathnet  mathscinet  zmath
35. Yu. I. Lyubich, “Basic concepts and theorems of the evolutionary genetics of free populations”, Uspekhi Mat. Nauk, 26:5(161) (1971),  51–116  mathnet  mathscinet  zmath; Russian Math. Surveys, 26:5 (1971), 51–123
1970
36. Yu. I. Lyubich, “The attraction zone of a saddle point in the process of steepest descent”, Dokl. Akad. Nauk SSSR, 191:2 (1970),  273–274  mathnet  mathscinet  zmath
37. Yu. I. Lyubich, G. D. Maistrovskii, “The stability of relaxation processes”, Dokl. Akad. Nauk SSSR, 191:1 (1970),  22–24  mathnet  mathscinet  zmath
38. Yu. I. Lyubich, V. A. Tkachenko, “Quasianalyticity criterion for abstract operators”, Dokl. Akad. Nauk SSSR, 190:4 (1970),  772–774  mathnet  mathscinet  zmath
39. Yu. I. Lyubich, G. D. Maistrovskii, “The general theory of relaxation processes for convex functionals”, Uspekhi Mat. Nauk, 25:1(151) (1970),  57–112  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:1 (1970), 57–117
1969
40. Yu. I. Lyubich, V. A. Tkachenko, “On a Floquet theory for equations with retarded argument”, Differ. Uravn., 5:4 (1969),  648–656  mathnet  mathscinet  zmath
1968
41. Yu. I. Lyubich, “The convergence of the process of steepest descent”, Dokl. Akad. Nauk SSSR, 179:5 (1968),  1054–1056  mathnet  mathscinet  zmath
1967
42. Yu. I. Lyubich, “Rates of convergence of coordinate relaxation for a quadratic functional”, Dokl. Akad. Nauk SSSR, 173:1 (1967),  37–39  mathnet  mathscinet  zmath
1966
43. Yu. I. Lyubich, “Conditionality in general computational problems”, Dokl. Akad. Nauk SSSR, 171:4 (1966),  791–793  mathnet  mathscinet  zmath
44. Yu. I. Lyubich, “Investigating the deficiency of the abstract Cauchy problem”, Dokl. Akad. Nauk SSSR, 166:4 (1966),  783–786  mathnet  mathscinet  zmath
45. Yu. I. Lyubich, “The classical and local Laplace transformation in an abstract Cauchy problem”, Uspekhi Mat. Nauk, 21:3(129) (1966),  3–51  mathnet  mathscinet  zmath; Russian Math. Surveys, 21:3 (1966), 1–52
46. Yu. I. Lyubich, V. A. Tkachenko, “Theory and certain applications of the local Laplace transform”, Mat. Sb. (N.S.), 70(112):3 (1966),  416–437  mathnet  mathscinet  zmath
47. Yu. I. Lyubich, “On the rate of convergence of a stationary gradient relaxation”, Zh. Vychisl. Mat. Mat. Fiz., 6:2 (1966),  356–360  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 6:2 (1966), 228–233
1965
48. Yu. I. Lyubich, V. A. Tkachenko, “Uniqueness and approximation theorems for a local Laplace transformation”, Dokl. Akad. Nauk SSSR, 164:2 (1965),  273–276  mathnet  mathscinet  zmath
49. Yu. I. Lyubich, “General theorems on quadratic relaxation”, Dokl. Akad. Nauk SSSR, 161:6 (1965),  1274–1277  mathnet  mathscinet  zmath
50. Yu. I. Lyubich, “On a certain class of operators in Banach space”, Uspekhi Mat. Nauk, 20:6(126) (1965),  131–133  mathnet  mathscinet  zmath
51. Yu. I. Lyubich, “Conservative operators”, Uspekhi Mat. Nauk, 20:5(125) (1965),  221–225  mathnet  mathscinet  zmath
1964
52. Yu. I. Lyubich, “Density conditions on the initial manifold for the abstract Cauchy problem”, Dokl. Akad. Nauk SSSR, 155:2 (1964),  262–265  mathnet  mathscinet  zmath
53. Yu. I. Lyubich, “Estimates of the number of states that arise in the determinization of a nondeterministic autonomous automaton”, Dokl. Akad. Nauk SSSR, 155:1 (1964),  41–43  mathnet  mathscinet  zmath; Sov. Math. Dokl., 5 (1964), 345–348
54. Yu. I. Lyubich, “Solvability conditions for the abstract Cauchy problem”, Dokl. Akad. Nauk SSSR, 154:1 (1964),  41–44  mathnet  mathscinet  zmath; Sov. Math. Dokl., 5 (1964), 35–38
1963
55. Yu. I. Lyubich, “Operator norms of matrices”, Uspekhi Mat. Nauk, 18:4(112) (1963),  161–164  mathnet  mathscinet  zmath
56. Yu. I. Lyubich, “Completeness conditions for a system of eigenvectors of a correct operator”, Uspekhi Mat. Nauk, 18:1(109) (1963),  165–171  mathnet  mathscinet  zmath
1962
57. Yu. I. Lyubich, “A remark on the conductiong capacity of a discrete noiseless channel”, Uspekhi Mat. Nauk, 17:1(103) (1962),  191–198  mathnet  mathscinet  zmath
58. Yu. I. Lyubich, “On the existence “in the large” of fundamental solutions of linear second-order elliptic equations”, Mat. Sb. (N.S.), 57(99):1 (1962),  45–58  mathnet  mathscinet  zmath
59. Yu. I. Lyubich, V. I. Matsaev, “Operators with separable spectrum”, Mat. Sb. (N.S.), 56(98):4 (1962),  433–468  mathnet  mathscinet  zmath
1961
60. Yu. I. Lyubich, “On the theorem of uniqueness of the solution of the abstract Cauchy problem”, Uspekhi Mat. Nauk, 16:5(101) (1961),  181–182  mathnet  mathscinet  zmath
1960
61. Yu. I. Lyubich, “Almost periodic functions in the spectral analysis of operators”, Dokl. Akad. Nauk SSSR, 132:3 (1960),  518–520  mathnet  mathscinet  zmath
62. Yu. I. Lyubich, V. I. Matsaev, “On the spectral theory of linear operators in Banach spaces”, Dokl. Akad. Nauk SSSR, 131:1 (1960),  21–23  mathnet  mathscinet  zmath
63. Yu. I. Lyubich, “Conditions for the uniqueness of the solution to Cauchy's abstract problem”, Dokl. Akad. Nauk SSSR, 130:5 (1960),  969–972  mathnet  mathscinet  zmath
64. Yu. I. Lyubich, “On inequalities between powers of a linear operator”, Izv. Akad. Nauk SSSR Ser. Mat., 24:6 (1960),  825–864  mathnet  mathscinet  zmath
1959
65. Yu. I. Lyubich, “On the eigenfunctions and associated functions of a differentiation operator”, Izv. Vyssh. Uchebn. Zaved. Mat., 1959, 4,  94–103  mathnet  mathscinet  zmath
1957
66. Yu. I. Lyubich, “Some Tauberian theorems for generalized Fourier transformations”, Dokl. Akad. Nauk SSSR, 113:1 (1957),  32–35  mathnet  zmath
67. Yu. I. Lyubich, “Existence of fundamental solution of equations of elliptic type”, Uspekhi Mat. Nauk, 12:1(73) (1957),  218  mathnet
1956
68. Yu. I. Lyubich, “On the fundamental solutions of linear partial differential equations of elliptic type”, Mat. Sb. (N.S.), 39(81):1 (1956),  23–36  mathnet  mathscinet  zmath
69. Yu. I. Lyubich, “On a class of integral equations”, Mat. Sb. (N.S.), 38(80):2 (1956),  183–202  mathnet  mathscinet  zmath

2011
70. Yu. I. Lyubich, V. A. Marchenko, S. P. Novikov, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, E. M. Semenov, S. L. Troyanskii, V. P. Fonf, E. Ya. Khruslov, “Mikhail Iosifovich Kadets (obituary)”, Uspekhi Mat. Nauk, 66:4(400) (2011),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:4 (2011), 809–811  isi
1988
71. Yu. I. Lyubich, I. V. Ostrovskii, D. K. Faddeev, I. R. Shafarevich, L. A. Shor, “Samuil Davidovich Berman (obituary)”, Uspekhi Mat. Nauk, 43:1(259) (1988),  183–184  mathnet  mathscinet; Russian Math. Surveys, 43:1 (1988), 225–226  isi
1981
72. A. N. Kolmogorov, M. G. Krein, B. Ya. Levin, B. M. Levitan, Yu. I. Lyubich, V. A. Marchenko, I. V. Ostrovskii, A. Ya. Povzner, A. V. Pogorelov, “Naum Il'ich Akhiezer (obituary)”, Uspekhi Mat. Nauk, 36:4(220) (1981),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 207–208  isi
1972
73. Yu. I. Lyubich, “Letter to the Editor”, Uspekhi Mat. Nauk, 27:6(168) (1972),  265  mathnet  mathscinet  zmath
1969
74. N. I. Akhiezer, E. M. Zhmud', Yu. I. Lyubich, V. A. Marchenko, “Izrail' Markovich Glazman (obituary)”, Uspekhi Mat. Nauk, 24:5(149) (1969),  215–219  mathnet  mathscinet  zmath; Russian Math. Surveys, 24:5 (1969), 185–189
1966
75. Yu. I. Lyubich, V. I. Matsaev, “Letter to the Editor”, Mat. Sb. (N.S.), 71(113):2 (1966),  287–288  mathnet  mathscinet  zmath
1962
76. Yu. I. Lyubich, “To the Editor of UMN”, Uspekhi Mat. Nauk, 17:2(104) (1962),  270  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020